# SDR SWIA201232124

- Difficulty date: October 19, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 21,003 hours, 12,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 5176)  REPLACED NR 1 EMERGENCY BATTERY CHARGER.
